# SDR CALA2013100791798

- Difficulty date: October 5, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 49,806 hours, 12,377 cycles
- Engine: Pwa PW4052
- System (JASC): 3210 · Main Landing Gear
- Part: Shield
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT MLG BOOGIE BEAM SHIELD.  PERFORMED DETAIL INSPECTION NO FURTHER DEFECT FOUND.  REMOVED BOOGIE BEAM SHIELD IAW CDL 32A.  REPLACED SHIELD.
